Your labs indicate that you're quite hypo and definitely need more thyroid hormone medication. Most of us find that we feel best if Free T4 is about mid range and yours is only at 25% of its range. We also find it best to maintain Free T3 in the upper half to upper third of its range; yours is only at 21% of its range.
All of the symptoms you've had an apply to either hyper or hypo... I had them when I was very hypo, as well.
When you took the NP did you take it all in one dose or did you split it into 2 doses during the day?
You said you tested negative for TPI... I'm not sure what that is... TSI is the definitive test for Graves Disease and I'd question why you were tested for Graves when you have hypothyroidism, since Graves is associated with hyperthyroidism, unless your hypothyroidism is due to thyroidectomy.
Tests for Hashimoto's, which is associated with hypothyroidism are TPOab (Thyroid Peroxidase Antibodies) and TgAb (Thyroglobulin Antibodies). Do you know if you were tested for either of those? You would need them both, since they're both markers for Hashimoto's; some of us have one or the other and some have them both. Not testing for them both could result in misdiagnosis.
Although your Ferritin is plenty high, your actual iron level is on the low side. Ferritin can be elevated when inflammation is present. Inflammation can be caused by hypothyroidism and/or a Hashimoto's flare.
If you have Hashimoto's, you would need periodic increases in medication to keep up with the constant destruction of your thyroid gland.
Your vitamin D is also too low. It should be, at least 50, but some sources recommend higher than that...
Your B-12 is adequate, but I, personally, have to keep mine at the top of the range (the range my lab uses is 200-1100) in order to keep symptoms of deficiency from appearing.
It doesn't appear that your PCP is too knowledgeable in the use of thyroid hormones or hypothyroid symptoms. Is she willing to accept suggestions for better treatment?
There is too much chopping and changing dosages in a short amount of time. Here is an excerpt from Tired Thyroid - Why You Should Wait 6 Weeks between Dose Changes...
"Of course, we all want to be on our optimal dose NOW, and when told that we have to wait 6 weeks between dose changes, many of us groan. Is there a valid medical reason behind the wait? Yes there is, and it has to do with the feedback between the different thyroid hormones, TSH, the deiodinase enzymes that perform conversion, etc. When you change your dose, TSH and all the conversion enzymes shift around until thyroid levels reach a new equilibrium. That takes time, and sometimes it takes more than 6 weeks."
"While bloodwork within a few weeks will show the immediate effect, the long-term effect may be different. Therefore, it’s not advisable to make dosing decisions after only a few weeks on a new dose. In my case, I switched from 112 mcg levothyroxine one day to 1.5 grains of Armour Thyroid the next. After 6 weeks, my FT3 lab was at 161% of the reference range, and my TSH was almost at the top of the reference range. With time, at that same dose, FT3 dropped into range and the TSH became suppressed. I went from not supplementing any T3 one day to taking 13.5 mcg T3 the next, and my “factory” was very confused."
One other thing I suggest is to get tested for cortisol. The best test is a saliva cortisol (free cortisol) panel of 4 tests at different times of day. Most doctor s will only order a morning serum cortisol (total cortisol), which is not nearly as revealing. If that is the case with your doctor you could order online a kit for saliva cortisol testing and send it in your self. Cost is about $145.
Cortisol levels should be verified as optimal even before starting on thyroid med. High levels can counteract the effect of thyroid hormone. Also, it is reported that levels that are too low can sometimes cause reactions to starting or raising T3 type meds. If you want to read about this, here is a good link.
If you will tell us your location perhaps we can suggest a doctor that has been recommended by other thyroid patients.
In your original post you said that you made a switch to NP Thyroid 8 weeks ago. May I ask did you previously have thyroid meds that seemed to work for you (that is you were symptom free)? What was it, what amount, and do you have lab tests for it? If you seemed to be OK before, then it would make sense to try to get back to similar meds again...
Regarding iron supplements, the best I know of is Vitron C. It contains 64 mg of iron and some Vitamin C to help with absorption and avoiding stomach distress. Other good sources are ferrous sulfate, ferrous fumarate, and ferrous bisglycinate. Either of these should be taken with some Vitamin C.
What was the dose of the old Nature Throid that worked perfectly for you? It would seem reasonable to take the same amount of NP Thyroid, because the old Nature Throid and NP Thyroid contain the same amount of T4 and T3.
This is what I think has happened to you.
Your old dose of 32.5 mg Nature Throid (NT) was quite small (19 mcg T4 plus 4.5 mcg T3). This low dose did not completely suppress your TSH, so your natural thyroid gland was still able to produce thyroid hormones and in total you were getting a good amount of thyroid hormones so that you felt good. If we take a guess, your natural thyroid may have been producing 70 to 80 mcg of T4 daily, which you can see is quite a bit compared to the 19 mcg in the NT.
It appears that the new NT gives very little or no thyroid hormone to people. So now your body had to totally rely on your natural thyroid gland. Your TSH went up to 6.5, so that proves that your natural thyroid gland cannot produce enough thyroid hormone for you. At this point you were clearly hypothyroid and started having a lot of hypo symptoms, including anxiety-panic attacks-palpitations.
When you started low doses (15 & 30 mg) of NP Thyroid (NP), the symptoms that you had might have been carry-over from your hypo condition caused by the NT and not due to the NP meds.
When you went to 45 mg NP (29 mcg T4 and 6.8 mcg T3) , then a new effect starts to kick in, which is typical of natural desiccated thyroid. That is, the T3 suppresses your TSH to a low number. If your TSH is quite low, then your natural thyroid gland cannot produce any thyroid hormones - that small amount of NP can shut down your 70 -80 mcg T4 natural production. So now in total you are only getting thyroid hormone from the NP, but it is way too small! The result is that you are getting less thyroid hormone than before and you are even more hypo and the symptoms are worse.
The bottom line is - usually when you take natural desiccated thyroid such as NP you have to take a dose that will fully replace your total thyroid hormone requirement.
What to do? Until you find a doctor who understands all this and can guide you thru it, it might be an idea to try the 50 mcg Levothyroxine that your PCP suggested. The Levo does not suppress your TSH like the NP does, so it allows your natural thyroid gland to produce thyroid hormones so that you get enough in total. It may not be perfect but it may help alleviate a lot of the symptoms you have.
You may find that your heart palps/panic attack/anxiety does not stop right away. They are extremely erratic and can start anytime for no apparent reason. For example it could start one minute after you take your Levo, but that does not mean the Levo caused it. I would agree it is not "in your head". But somehow or another you have to take some thyroid meds to get your thyroid labs up to a good level and then see what happens to all your symptoms.